# SDR CA190514013

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 601R572201
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTS GEAR DISAGREE MASTER WARNING CLIMBING, RETURNED TO FIELD. EXTINGUISHED AND RETURNED 3 TIMES.   CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT HAND NOSE LANDING GEAR DOWN LOCK HARNESS ASSEMBLY (TC# 20190514013)
